# SDR DALA14026533315

- Difficulty date: April 6, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 32,231 hours, 4,367 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 62-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y1959, FRAMES 62-67 FOUND CORRODED.  REPLACED SEAT TRACK IAW SRM 51-74-00.
